| Model Number |
336-0356 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The implant remains in the patient.There are no plans for revision surgery.A radiograph was provided which confirmed the event.The identifying lot number was provided.Therefore; a review of the device history record could not be conducted.If additional information is provided, supplemental report will be submitted.
Event or Problem Description
On (b)(6) 2022, a patient underwent a 3-level anterior cervical discectomy and fusion procedure.Around 6 weeks postoperatively, a radiograph image revealed one of the inferior screws had started to backout.The surgeon plans to monitor the patient.